# SDR AALA201812189041

- Difficulty date: December 12, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 83,593 hours, 12,229 cycles
- Engine: Pwa PW4168A
- Engine time: 66,357 hours, 10,215 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Solenoid Valve
- Part number: 04P2312
- Part serial: 4157
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 66,313 hours, 10,207 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A CONTROL SYSTEM MESSAGE FOR THE NR 1 ENGINE OVERHEAT AND LARGE FUEL FLOW DISCREPANCY  BETWEEN THE NR 1 & 2 ENGINES.   RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  ACCOMPLISHED TSM 71-00-00-810-825-A, AND 75-32-00-810-845-A.  REPLACED THE BLEED VALVE SOLENOID IAW AMM 75-32-13, 75-32-16, AND 75-32-15.  ENGINE RUNS CARRIED OUT AND ALL OPS NORMAL. OK FOR SERVICE.
